Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Compeyson

Immediate Post-Accutane Breakout

Hi all,

I just finished a 6-month-long course of Accutane for moderate facial/chest/back acne 10 days ago. My skin was absolutely flawless -- not one pimple whatsoever -- during the last few months, and I was very excited when I finished.

But about 3-4 days after I completed the course, I started to breakout on my face with the tiniest, reddest whiteheads imaginable. I have never got these sorts of whiteheads before in my life. They are tiny, inflamed-looking, and if I gently pop them, they refill within seconds. They started cropping up on my left cheek, then moved to my chin, and now I've got about 12 to 15 painful little whiteheads popping and refilling above my upper lip.

I haven't changed any part of my regimen from when I was on Accutane, but I haven't been off Accutane long enough for me to suspect a relapse, either, so I really don't know what's going on. Thanks to these weird whiteheads, the condition of my skin in certain areas of my face is worse than it was before I went on Accutane. Does anyone know what the heck is going on? Is there some sort of immediately post-Accutane breakout, and if so, are these kind of pimples common with it?

Thanks so much in advance for your help.

Share this post


Link to post
Share on other sites

hey man, what ended up happening with this?? i started breaking out at the very end of my 5 months course and it might be starting to go down a bit now about a month after. does it completely go away???

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×